3 doctors weighed in:

Can taking allegra, zyrtec, and Benadryl (diphenhydramine) at the same time cause you to have worse allergies and also get hives?

3 doctors weighed in
Dr. Martin Ostro
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: No

It is not advisable to take 2 or more antihistamines together without md supervision.
Taking multiple antihistamines together will not cause increased allergy symptoms or hives and if used properly under md supervision multiple antihistamines can control difficult to treat symptoms.

In brief: No

It is not advisable to take 2 or more antihistamines together without md supervision.
Taking multiple antihistamines together will not cause increased allergy symptoms or hives and if used properly under md supervision multiple antihistamines can control difficult to treat symptoms.
Dr. Martin Ostro
Dr. Martin Ostro
Thank
Dr. Yash Khanna
Family Medicine

In brief: Too many allergy med

No but it is not a good idea to take all three or even two together unless adviced by your doctor for very short period, that is onle Allegra or zyrtec in am and Benadryl (diphenhydramine) one dose at bed time.

In brief: Too many allergy med

No but it is not a good idea to take all three or even two together unless adviced by your doctor for very short period, that is onle Allegra or zyrtec in am and Benadryl (diphenhydramine) one dose at bed time.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors